# SDR UALA2011072203736

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 40,871 hours, 15,352 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN WILL NOT TEST.  REPLACED O2 BOX, OP'S CHECKED GOOD.
